# SDR SWAA2021032451193

- Difficulty date: February 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT WITH NEW PANEL FABRICATED FROM ALUMINIUM SHEET P/N: 2024-T3 CLAD 0.080'; WITH PO:2020-190514 IAW AMM TASK 25-52-01-201-801 AND DRAWING #453A2610 REV.E SHEET 9.
